MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1232
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Purulent Discharge (1812); Erythema (1840); Swelling/ Edema (4577)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced an infection at the burr hole cover incision site and the implantable pulse generator (ipg) chest incision site.The patient experienced symptoms of swelling, redness, and purulent discharge due to the infection.The patient underwent a revision procedure where the full dbs system was explanted.The patient was administered antibiotics and was doing well postoperatively.There was a culture taken but the results were not released by the hospital.The explanted devices were retained by the hospital and were not returned.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: dbs-linear leads, upn: m365db2203450, model: db-2203-45, serial: (b)(6), batch: 5002066, udi: (b)(4).Product family: dbs-linear leads, upn: m365db2203450, model: db-2203-45, serial: (b)(6), batch: 5002878, udi: (b)(4).Product family: dbs-extension, upn: m365db3216550, model: db-3216-55, serial: (b)(6), batch: 5001615, udi: (b)(4).Product family: dbs-extension, upn: m365db3216550, model: db-3216-55, serial: (b)(6), batch: 5002298, udi: (b)(4).Product family: dbs-lead fixation, upn: m365db4600c0, model: db-4600-c, serial: na, batch: 35867125, udi: (b)(4).Product family: dbs-lead fixation, upn: m365db4600c0, model: db-4600-c, serial: na, batch: 36076472, udi: (b)(4).
 
Additional Manufacturer Narrative
Device technical analysis: the devices were not returned as they were retained by the hospital.As such, physical analysis has not been conducted in our laboratory.Device history record review: a review of the manufacturing records associated with these devices indicated that they were successfully processed according to requirements.The dhr did not identify any manufacturing process-related non-conformances, scrap, or rework performed during production that could have caused or contributed to this event.The dhr review ensures each device meets required specifications and associated testing prior to release for distribution/sale.Labeling review: a labelling review was performed, and it did not reveal any anomalies as it states infection, implant site complications such as poor healing, redness, swelling, inflammation and wound reopening are known risks with the use of deep brain stimulation (dbs).Investigation conclusion: the devices were not returned as they were retained by the hospital.As such, physical analysis has not been conducted in our laboratory.However, a labeling review was conducted.This review determined the reported event of infection is a known risk associated with the use of deep brain stimulation (dbs) as documented in the instructions for use (ifu).
 
Event or Problem Description

Brand Name
VERCISE GENUS?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24367755
Report Number3006630150-2026-00940
Device Sequence Number9679202
Product Code NHL
UDI-Device Identifier08714729985051
UDI-Public(01)08714729985051(17)270423(10)790945
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-1232
Device Catalogue NumberDB-1232
Device Lot Number790945
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date04/01/2026
Date Device Manufactured04/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale